# SDR 2014FA0000461

- Difficulty date: July 23, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Aircraft: N6MV
- Make and model: Agusta A109S
- Aircraft serial: 22282
- Aircraft time: 183 hours, 506 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: NAS130738D
- Condition: Worn
- Location: Main Rotor Head
- Part time: 183 hours, 506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A VERTICAL VIBRATION.  INSPECTION REVEALED THE BOLT WHICH ATTACHES THE MAIN ROTOR PITCH LINK UPPER ROD END TO THE MAIN ROTOR HEAD PITCH LEVER ASSEMBLY WAS SEVERELY WORN.  FURTHER INSPECTION REVEALED THE LEVER ASSEMBLY BUSHINGS WERE ALSO WORN FROM THE BOLT MOVEMENT.
